# SDR ASAA2017060821027

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 35,940 hours, 10,970 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0412
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 35,940 hours, 10,970 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WET START, NR 2 ENGINE FUEL FLOW BUT NO EGT RISE.  ACFT GROUNDED.  VERIFIED FAULT,  TROUBLESHOT TO EEC,  R & R THE EEC IAW AMM 73-21-60-400-801-F00, VERIFIED PREFERRED EEC SOFTWARE LOADED AND COMPATIBLE WITH SEAMC CONFIGURATION IAW AMM 73-21-00-700-800-F00.  ACCOMPLISHED EEC INSTALLATION AND OPERATIONAL POWER PLANT TESTS IAW AMM 71-00-00-800-811-F00, ALL OK.  ACCOMPLISHED GROUND ENGINE RUN, NO DEFECTS NOTED, ACFT OK FOR SERVICE.
